# SDR 9JLA201806205549

- Difficulty date: May 21, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 317
- Aircraft time: 2,972 hours, 2,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cargo Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW DISCOVERED THAT THE AFT CARGO LIGHT WAS INOPERATIVE.  MAINTENANCE DISCOVERED WHILE TROUBLESHOOTING THE LIGHTING SYSTEM,  THAT THE LIGHT WIRING WAS IN CONTACT WITH THE APU INLET HOUSING, THIS CONDITION LED TO THE WIRES CHAFING THROUGH. THE WIRING FOR THE LIGHT WAS REPAIRED AND PROTECTED FROM FURTHER DAMAGE.
